# SDR 2008UALA03388

- Difficulty date: June 13, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 38,741 hours, 14,404 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME AT BS 1320 BETWEEN STR 25R-26R INBOARD FLANGE IS DENTED.  ACCOMPLISHED MAJOR REPAIR AT GSO.  REPAIRED IAW SRM 53-00-07 RPR 5.  THIS IS A CAT B REPAIR IN ZONE 1 AND REQUIRES SUPPLEMENTAL INSP STARTING AT 50,000 TOTAL FLT CYCLES PER SRM 53-00-07 REPAIR 5 TBL II AND 12,000 FC THEREAFTER.  INSP CONSIST OF BOTH VISUAL AND NDT.  CURRENT PTC IS 14404.
